ADDENDUM TO: MAXIMAL TORI OF EXTRINSIC SYMMETRIC SPACES AND MERIDIANS

Jost Hinrich Eschenburg, Peter Quast, Makiko Sumi Tanaka

Research output: Contribution to journalArticlepeer-review

Abstract

Improving a theorem in [1] we observe that a maximal torus of an extrinsic symmetric space in a euclidean space V is itself extrinsic symmetric in some affine subspace of V.

Original languageEnglish
Pages (from-to)113-114
Number of pages2
JournalOsaka Journal of Mathematics
Volume59
Issue number1
Publication statusPublished - Jan 2022

Fingerprint

Dive into the research topics of 'ADDENDUM TO: MAXIMAL TORI OF EXTRINSIC SYMMETRIC SPACES AND MERIDIANS'. Together they form a unique fingerprint.

Cite this